Ask Experts Questions for FREE Help !
Ask
    1968bh's Avatar
    1968bh Posts: 1, Reputation: 1
    New Member
     
    #1

    Mar 26, 2016, 10:21 AM
    Side effects
    Taking apo- Prednisone having trouble with diahreea and appetite what can I do to help.
    joypulv's Avatar
    joypulv Posts: 21,593, Reputation: 2941
    current pert
     
    #2

    Mar 26, 2016, 12:40 PM
    We don't know why you are taking it, or for how long!! Your side effects could be part of your medical condition, so you should always tell them to your doctor.
    Prednisone is a serious drug.
    Just one of MANY concerns might be an ulcer.
    Under dietary concerns, it may require INCREASED intake of pyridoxine, vitamin C, vitamin D, folate, calcium, and phosphorus; may require decreased dietary intake of sodium and potassium supplementation.
    It's a drug that your doctor should be monitoring.
    For now, avoid all spices, carbonation, and caffeine. Eat small frequent meals of bland foods that are easy to digest. No red or processed meats. Eggs and dry toast, Cream of Wheat or Rice, chicken soup. CALL your doctor.

Not your question? Ask your question View similar questions

 

Question Tools Search this Question
Search this Question:

Advanced Search

Add your answer here.


Check out some similar questions!

Side effects [ 1 Answers ]

Dear Sir. What is the side effects of taking normens 5mg?

Side effects [ 4 Answers ]

Please can you tell me what side effects I will have to expect on superfact

Side effects [ 1 Answers ]

What are the side effects of metoprolol succ er in adult males


View more questions Search